# SDR TRBA2010070

- Difficulty date: July 1, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N425MJ
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 425
- Aircraft time: 27,157 hours, 30,166 cycles
- Engine: Pwa PW127
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Governor
- Part number: 8210308
- Part serial: 10020128
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 25,203 hours, 24,836 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE NR 1 ENG OIL DEPLETING, HAD WARNINGS, SHUTDOWN ENGINE, DECLARED EMERGENCY AND DIVERTED.  MX FOUND OVERSPEED GOVENOR LEAKING.  R & R LT ENGINE OVER SPEED GOVERNOR IAW EX-612361-RAI-10000-014 AND RT ENG PROPELLER HP PUMP IAW EX-6112-63-RAI-10000-010 NO LEAKS FOUND AND OIL PRESSURE WORKING PROPERLY AT THIS MOMENT.
